Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Post Injection

advertisement
2

Comments

  • I have to go back to work the following day after the epideral.I lift in the wearhouse.Is tht ok???Should I wear a lifting belt or any suggestions to give me support so i dont damage Disk any further??
  • i think you should rest for 2-3 days after the injection. i am still in pain 9 days after the epidural. my 1st injection was good, i dont know what went wrong with thiis one but I dont think you should go back to a lifting job belt or no belt the very next day
  • advertisement
  • definitely no lifting and should take it easy for atleast 7 days and some simple PT. The first shot you will definitely feel the difference so do not over do it. The second has seem to be hit and miss for most.

    Have you explained to your boss your condition? You really should be on real light duty in the warehouse.

    -js
  • All the pain I am getting is in the thigh and upon researching, I found that the thigh Pain is L4L5 but my disc is herniated at L5S1. All the symptoms before the injection were correct but after the injection now I have terrible thigh pain. Wondering if the doctor ESI's the wrong level and hurt something there?
  • I have herniated L5S1 & most of my pain is in my thigh & hip.EMG showed irritated nerve-not damaged. Also had my 2nd ESI today & doc hit the nerve-very painful. (My 1st one was a piece of cake.) It eased off some after a few minutes, but felt like there was a tight band around my thigh. I had pain when I stood & walked, so I used my TENS unit for about an hour. No more pain!
  • advertisement
advertisement
Sign In or Register to comment.